MathSciNet Relay Station
MathSciNet bibliographic data
MR2558769 65N22 (65F08 76S05)
Boubendir, Yassine; Tlupova, Svetlana Stokes-Darcy boundary integral solutions using preconditioners. J. Comput. Phys. 228 (2009), no. 23, 8627–8641.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement